# SDR SWAA052427

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 4,101 hours, 2,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMERGENCY EXIT SIGN MISSING.  INSTALLED SIGN PER MM.
